Going into flare from tetanus booster shot?

Discussion in 'Fibromyalgia Main Forum' started by libra55, Aug 28, 2003.

  1. libra55

    libra55 New Member

    I noticed several people on this board had mentioned having flare-ups after flu shots, TB tests and the like.

    About two years ago my elder daughter needed a tetanus booster shot. She is mildly autistic and has a real fear of needles. Since I also was due for a tetanus booster, I told her I would go first and show her it was no big deal. So we both had a tetanus shot.

    I had the worst flare I can ever remember having after that shot. And I don't know if it is my imagination or not but it seems to me my fibro symptoms have been slightly more intense since that time. I had pretty much filed this incident away in my memory banks until I read the posts about other people's experience with vaccinations.

    Anyone else on this list have a bad time with the tetanus shots?

    Michelle
  2. Pindooca

    Pindooca New Member

    When I was an infant, I nearly died from my first tetnaus shot. I have not had one since. I pray I never get attacked by a rusty nail :(

    My son also has mild autism. He's 5 years old.


    (((HUG)))